# SDR IXXA0200086S

- Difficulty date: July 10, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 83,050 hours, 32,673 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Door
- Part time: 83,050 hours, 32,673 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DETECTED ON THE FORWARD CARGO COMPARTMENT C1 DOOR JUST BELOW THE AFT LOCK BRACKET.  REPAIR ACCOMPLISHED, REMOVAL OF EXISTING REPAIR AND CORROSION, FABRICATION AND INSTALLATION OF NEW EXTENDED FRAME IAW THE DOUGLAS SRM.
